# SDR 96ZZZX5996

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58P
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: 1211282
- Condition: Rivets Pulled
- Location: Element Frame
- Component: Airmaze
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW ENGINE AIR FILTERS WERE ORDERED FROM BEECH.  WHILE INSTALLING A FILTER, IT WAS DISCOVERED THAT THE FRAME WAS ASSEMBLED WITH A PULLED 'POP' RIVET.  THE RIVET STEM WAS NOT REMOVED FROM THE RIVET AFTER IT WAS PULLED.  ONE STEM FELL TO THE FLOOR.  FURTHER INVESTIGATION FOUND ONE STEM LODGED TO THE FILTER ELEMENT 'FINS' AND 2 OTHERS STILL IN RIVETS, BUT LOOSE.
